When you are just starting to take the anti-anxiety medication it is important to take note of how you feel so that the doctor can increase or decrease your diazepam dosage. The Valium dosage that is right for your body chemistry is unique and a perfectly safe amount for you could end up being a Valium overdose amount for someone else; or vice versa. Taking and adjusting your diazepam dosage with strict adherence to your physician’s guidance will make sure that you get the maximum possible benefit with as few side effects as possible. While accidental diazepam overdose isn’t common, it is important to be aware of the symptoms so that you can know when and how to react to potentially save your or someone else’s life.
There is a high risk of addiction with a high consistent Valium dosage, and working with your physician to find the most effective minimum diazepam dosage will make sure that you minimize the chance of addiction, diazepam overdose, or severe side effects. Most of the time the doctor will only prescribe a certain Valium dosage for up to 3 months, so that the chance of addiction, tolerance, and severe side effects are reduced. There are a number of solutions for anxiety that your doctor has at their disposal and taking the medications exactly as prescribed and directed will make sure that you minimize the chances of Valium overdose as well. It is also important to realize that as it is addictive, there are also a number of withdrawal symptoms that can be triggered by abruptly altering your Valium dosage amount. Talk to your doctor if you feel the need to stop, and follow their instructions to slowly wean yourself off and give you body the support that it needs to kick the addiction.
If you miss one of your scheduled diazepam dosage times, either take the medication as soon as you remember, or if the time is close to the next scheduled dosage time, than simply resume your routine. Do not double dose as this can lead to diazepam overdose and all of the negative side effects that accompany this. If you believe that you or someone you know has taken an amount of the medication that would qualify as a Valium overdose, it is important to seek emergency medical care and calling the poison help line while you wait for the emergency staff can make the difference between life or death. Some of the diazepam overdose symptoms include: extreme drowsiness, loss of balance, weakened muscles, and/or loss of consciousness. The effects of the Valium dosage can be increased to a negative capacity when combined with alcohol or other medications and it is important to discuss these complications with your physician and pharmacist as required.